| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
05/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed 3 additional reocclusion complaints were associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual samples were not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed the event was not related to the study devices or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesions located in the entire right superficial femoral artery (sfa) and the right popliteal artery.Approximately 33 months after the index procedure, the patient¿s vessels containing the target lesions were reportedly 50-99% occluded via a duplex ultrasound on (b)(6) 2018.An independent evaluator suggested that the distal sfa was 50-99% occluded during a previous duplex ultrasound, which the principle investigator (pi) deemed patent.A clinically driven revascularization was performed on the target lesions and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was not related to the study devices or procedure.The samples were discarded by the user facility and are not available for evaluation.No adverse patient effects were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2018-00242.